# SDR IPXA2021021065529

- Difficulty date: December 20, 2020
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 96,350 hours, 18,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA79843
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3AFT CARGO BULKHEAD LWR LINER SUPPORT ANGLE CORRODED AT STA 1967 FROM X=24 TO X=-24.REMOVED,FABRICATED AND REPLACED CORRODED AFT CARGO LWR SUPPORT ANGLE IAW SRM 51-35-01 AND 51-21-01 (MINOR).
